# SDR FDEA201408052063

- Difficulty date: August 5, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT CEILING AREA BETWEEN STATION =919 - 939, X=80 SEAT TRACK SPLICE FOUND WITH MINOR CORROSION.  REMOVED AS PER SRM 51-31-01 VOLUME II REVISION 101.  NEW REPAIR SPLICE FABRICATED AND INSTALLED AS PER SRM 53-70-00 FIGURE 1 VOLUME I REVISION 101.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
